# SDR CALA9800617

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT FLOOR PANEL NR 104 AREA.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-5.
